# SDR JGVR20190522002

- Difficulty date: May 22, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 10,729 hours, 7,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED NUMEROUS AREAS ON LOWER FUSELAGE SKIN, DOUBLERS, AND STRINGERS OF THE DROP AISLE AREA BETWEEN FS 157 AND FS 426 BY BLENDING OUT CORROSION, PERFORMING NDT AND INSTALLING DOUBLERS AND FILLERS AS REQUIRED PER RESEARCH AND DEVELOPMENT MRO ENGINEERING REPAIR ORDER.
